Illinois Journal of Mathematics

The number of Hall $\pi$-subgroups of a finite group

Eugene Schenkman

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 14, Issue 2 (1970), 241-243.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053182

Digital Object Identifier
doi:10.1215/ijm/1256053182

Mathematical Reviews number (MathSciNet)
MR0262368

Zentralblatt MATH identifier
0192.35302

Subjects
Primary: 20.43

Citation

Schenkman, Eugene. The number of Hall $\pi$-subgroups of a finite group. Illinois J. Math. 14 (1970), no. 2, 241--243. doi:10.1215/ijm/1256053182. https://projecteuclid.org/euclid.ijm/1256053182


Export citation